The demand for money and bonds in continuous-time models

Hellwig, Martin

Document Type: Article
Year of publication: 1975
The title of a journal, publication series: Journal of Economic Theory : JET
Volume: 11
Issue number: 3
Page range: 462-464
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-0531
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item